Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) AVEIR AR 2 Leadless Pacemaker
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
Abbott Medical (CRM-Sylmar) AVEIR AR 2 Leadless Pacemaker
Model Number
LSP203A
Medical Device Problem Code
Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code
Embolism/Embolus (4438)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient's atrial leadless pacemaker (alp) dislodged.Further information was not provided.
Additional Manufacturer Narrative
Further information was requested but not received.
New Search
Submit an Adverse Event Report
Brand Name
AVEIR AR 2 Leadless Pacemaker
Common Device Name
Leadless Pacemaker
Manufacturer
(Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer
(Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key
50915503
Report Number
2017865-2026-20507
Device Sequence Number
5330472
Product Code
PNJ
UDI-Device Identifier
05415067051189
UDI-Public
(01)05415067051189(10)S000111615(17)280216
Combination Product (Y/N)
N
Initial Reporter Country
US
PMA/510(K) Number
P150035
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2026
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Company Representative
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
09/28/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
LSP203A
Device Catalogue Number
LSP203A
Device Lot Number
S000111615
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
09/12/2026
Initial Report FDA Received Date
09/28/2026
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
02/16/2026
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Concomitant Medical Products
and Therapy/Usage Dates
Aveir DR Pacer
Patient Sex
Male